# SDR SIMA202002031004

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 37,774 hours, 33,444 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527605005
- Condition: Gouged
- Location: Frames 6-7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS GOUGED JUST BELOW PANEL 113EL AT FRAMES 6-7 BETWEEN STRINGERS 13L-15L-C/A-ACCOMPLISHED PERMANENT REPAIR ON FUSELAGE SKIN GOUGE JUST BELOW PANEL 113EL AT FRAMES 6-7 BETWEEN STRINGERS 13L-15L IAW ERS-EM-53MR-4019
